MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc221850e0 model: sc-2218-50e serial: (b)(6).Batch: 7173196 udi: (b)(4).
 
Event or Problem Description
It was reported that the patient developed an infection around the lead insertion site following the trial procedure.The physician confirmed that infection was not procedure related and unknown if it was related to the device.The patient was administered with antibiotics and was stable upon follow-up.The removed leads were not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, date of lead pull was used as event occurred post-trial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, date of lead pull was used as event occurred post-trial.Investigation results.The devices were not returned for analysis; therefore, a technical analysis could not be performed.The physician confirmed that infection was not procedure related and unknown if it was related to the device.The patient was administered with antibiotics and was stable upon follow-up.The removed leads were not returned.Device history record.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
LINEAR? ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24329537
Report Number3006630150-2026-00869
Device Sequence Number15891456
Product Code LGW
UDI-Device Identifier08714729784067
UDI-Public(01)08714729784067(17)270618(10)7166999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2218-50E
Device Catalogue NumberSC-2218-50E
Device Lot Number7166999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/19/2026
04/20/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/17/2026
05/14/2026
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale